# SDR GTIA9700400

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12505
- Make and model: Doug DC-9-32
- Aircraft serial: 45788
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Bleeder
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MSP - FLT 900 - ON LANDING AT MSP, TOWR REPORTED SMOKE FROM RIGHT GEAR AREA.  INSPECTED RIGHT MLG FOUND NR 4 BRAKE LEAKING FROM BLEEDER.  PARTS TIGHTENED SECURELY AND SAFETIED.  OPS CHECK GOOD, NO LEAKS NOTED.  (M)
